Unique normal forms for Hopf-zero vector fields

Guoting Chen*, Duo Wang, Jiazhong Yang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We consider normal forms of Hopf-zero vector fields in R3. Unique normal forms under conjugacy and orbital equivalence for the generic case are given.

Original languageEnglish
Pages (from-to)345-348
Number of pages4
JournalComptes Rendus Mathematique
Issue number4
Publication statusPublished - 15 Feb 2003
Externally publishedYes

Cite this